MDJunction - People Helping People
 
Ask a Question
04/08/2010 07:10 AM

Shaky hands

karih
karih  
Posts: 129
Member

My daughter (7 years old) has been on pentasa and prednisone. There have been a couple of times where her hands get shaky, and have noticed it is when she is upset about something. One time, she got a back headache and I could tell she was freaking out a bit because of it, and her hands were shaking (I also was told later that she had just seen a bee too, and was upset about this at the same time). Then another time she was upset and crying about missing her daddy (he is military and deployed right now), and her hands got shaky. Is this maybe in relation to fatigue that is listed as symptoms to the medications? Is this a pretty normal side effect for her in those moments of being very upset? Has this happened to anyone on these same meds? It is not a regular thing, and from what I know, it has only happened those two times. I'm just wanting validation I guess, that this symptom is just another one of the undesired effects of medications. I know I can call her doc, but at this point, it is just becoming frustrating relaying these things to her, as I am realizing she is not as educated in the side effects as answers I find myself online, or from others in here. It just ends up causing me more frustration.
Reply

04/08/2010 09:16 AM
mycrohns
mycrohns  
Posts: 194
Member

Hi Karih! When i was on Prednisone, especially the higher dosage, I would get very anxious and shaky as well. I did get massive headaches while on it too. I think everyone responds differently to medications, but with the Prednisone, I really was a big hot mess. In the hospital, I would get antsy, my head would heart, I would shake, and when it was waring off, I would sweat like mad. I could literally feel the cold air of the air conditioned room, but i would be just dripping sweat. I think your daughter will for sure see decreased symptoms as the dosage gets lower and lower.

I do wish her the best and she will surpass the Prednisone phase!!

I am here for you if you need anything.


04/08/2010 12:54 PM
karih
karih  
Posts: 129
Member

Thanks so much!! Yes, I am noticing things letting up. She was profusely sweating at night for about 3 nights. Now it is not so bad. She does have pretty terrible headaches from what I can see. Thanks for sharing, it puts my mind at ease to know that it is most likely just the medication. We are already weaning her off prednisone, will take a while though. But in about a week, she will be half of what we started with, so we are making progress!

04/08/2010 01:54 PM
Zildjan
Zildjan  
Posts: 53
Member

Oh yeah that happens to me as well not only my hands my arms and legs as well at times. i've been on prednisone for such a long time thats probably why i shake everywhere 0.0
Reply

Share this discussion with your friends:


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved